# SDR GTIA040205

- Difficulty date: February 19, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MAIN CABIN F/B FS 1078-1155 LBL 30 IS DELAMINATED AND DAMAGED.  FABRICATED NEW FLOORBOARD.  (M)
